# SDR SWIA200210838

- Difficulty date: May 10, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 15,253 hours, 20,998 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TRIM AURAL WARNING SOUNDED.  TAKEOFF WAS ABORTED.  TRIM SETTING WAS 34.  EVEN WITH TRIM IN MIDDLE OF GREEN BAND, AURAL WARNING SOUNDED.  REMOVED AND REPLACED BOTH RIGHT AND LEFT ELEVATOR TRIM TAB PROX SENSORS.  OPS CHECKS GOOD.
